Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 400, NWS St. Louis, MO

July 13, 2006Franklin County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 13, 2006, 3:54 PM CDT for Franklin County, Missouri. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2006, 3:54 PM CDT (20:54 UTC)
Expired
Jul 13, 2006, 5:00 PM CDT
In force
66 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Franklin County, MO

The radar

The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 132055
SVRLSX
MOC071-132200-
/O.NEW.KLSX.SV.W.0400.060713T2054Z-060713T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU JUL 13 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 500 PM CDT

* AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GRAY SUMMIT. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
GRAY SUMMIT
PACIFIC
VILLA RIDGE
CATAWISSA
ROBERSVILLE

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3859 9073 3856 9109 3839 9118 3832 9076

$$

CVKING
2 follow-up statements
000 
WWUS53 KLSX 132118
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CDT THU JUL 13 2006

MOC071-132200-
/O.CON.KLSX.SV.W.0400.000000T0000Z-060713T2200Z/
FRANKLIN MO-
416 PM CDT THU JUL 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT 
FOR FRANKLIN COUNTY...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE WARNING HAD WEAKENED.  HOWEVER... 
ANOTHER STORM HAS BECOME SEVERE WHICH IS CAPABLE OF PRODUCING PENNY  
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES WEST OF UNION...MOVING NORTHEAST AT 5 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
UNION...VILLA RIDGE AND MOSELLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3855 9102 3848 9114 3839 9113 3835 9082
      3857 9080

$$

BRITT
000 
WWUS53 KLSX 132137
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
435 PM CDT THU JUL 13 2006

MOC071-132200-
/O.CON.KLSX.SV.W.0400.000000T0000Z-060713T2200Z/
FRANKLIN MO-
435 PM CDT THU JUL 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT 
FOR FRANKLIN COUNTY...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES NORTHWEST OF UNION...OR ABOUT NEAR 
WASHINGTON...MOVING EAST AT 10 MPH.  

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
VILLA RIDGE.

IN ADDITION...THIS STORM IS PRODUCING VERY HEAVY RAINFALL AND 
DANGEROUS CLOUD TO GROUND LIGHTNING.  DO NOT DRIVE INTO WATER OF 
UNKNOWN DEPTH AND MOVE INSIDE A STURDY STRUCTURE IF THREATENING 
WEATHER APPROACHES YOUR AREA.

LAT...LON 3855 9102 3850 9115 3834 9098 3859 9079

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:02 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 13, 2:02 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
202 PM CDT THU JUL 13 2006

.DISCUSSION...

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AS ATMOSPHERE
REMAINS UNSTABLE AND UNCAPPED ACROSS MUCH OF THE CWA. OTHERWISE
ATTENTION TURNS TO THE NORTHWEST WHERE MCS IS DEVELOPING ACROSS
NEBRASKA AND IOWA THIS AFTERNOON. A SOUTHEAST MOVEMENT IS EXPECTED
WITH THIS CONVECTIVE SYSTEM...BRINGING IT ACROSS NORTHWESTERN HALF
OF THE CWA OVERNIGHT.

DECAYING MCS...RESIDUAL BOUNDARIES...AND A CONTINUED UNSTABLE
ATMOSPHERE WARRANTS CHANCE POPS FOR CONVECTION ON FRIDAY BEFORE HIGH
PRESSURE BUILDS ACROSS REGION. TEMPERATURES SHOULD BE HELD DOWN A
FEW DEGREES TOMORROW GIVEN CONVECTIVE DEBRIS AND RAINFALL.

HOT AND HUMID CONDITIONS ARE EXPECTED SATURDAY THRU THE MIDDLE OF
NEXT WEEK AS A LARGE RIDGE OF HIGH PRESSURE BUILDS ACROSS MISSOURI
AND ILLINOIS. TEMPERATURES IN THE MID 90S AND DEWPOINTS IN THE 70S
WILL RESULT IN HEAT INDICES BETWEEN 100 AND 110 DEGREES DURING THE
AFTERNOON AND EVENING HOURS EACH DAY. HEAT ADVISORY CRITERIA LOOKS
TO BE MET FOR THREE OR MORE CONSECUTIVE DAYS IN THE ST. LOUIS
METROPOLITAN AREA AND THEREFORE PLAN ON ISSUING AN EXCESSIVE HEAT
WATCH FOR SATURDAY THROUGH WEDNESDAY. BELIEVE OTHER AREAS OF CWA
WILL SEE HEAT ADVISORIES AS WELL...BUT THE METRO AREA WILL SEE THE
GREATEST LIKELIHOOD OF HAVING EXCESSIVE HEAT WARNING ISSUED FOR
IT. LITTLE CHANCE OF RAIN THROUGHOUT THE EXTENDED AS ATMOSPHERE
REMAINS CAPPED UNDER HIGH PRESSURE.

CVKING

&&

.AVIATION...
FOR THE 18Z TAFS...THE AIR MASS HAS BECOME VERY UNSTABLE WITH MUCAPES
AOA 3000 J/KG ACRS ERN MO AND EXTREME WRN IL WHERE WKLY CONVERGENT
SFC FLOW EXISTS. THERE IS QUITE A BIT OF CU WITHIN THIS ZONE AND
THE LASTEST LAPS DATA INDICATES LITTLE IF ANY CAP REMAINS. OTHER
THAN AN ISOLD TSRA OVR JEFFERSON COUNTY...30 NM SOUTH OF
KSTL...THE AREA IS CURRENTLY VOID OF DEEP CONVECTION. ANTICIPATING
THAT WE WILL SEE ADDITIONAL SCT TSRA DEVELOPMENT AS THE AFTERNOON
PROGRESSES WITHIN THE INSTABILITY/CONVERGENCE AXIS. HOWEVER
CONFIDENCE OF ANY OF THIS DIRECTLY IMPACTING THE TERMINALS IS LOW
AND THEREFORE HAVE FCST VICINITY ATTM AND WL AMEND IF A DIRECT
IMPACT APPEARS MORE LIKELY. SCT TSRA WHICH DEVELOP THIS AFTERNOON
SHUD LAST INTO THE EARLY EVENING THEN DSIPT. A MORE ORGANIZED AREA
OF TSRA IS EXPECTED OVR THE NCNTRL PLAINS/UPR MS VLY REGION THIS
AFTERNOON AND EVENING. THIS CONVECTION IS EXPECTED TO GROW INTO A
LARGE MCS AND EVENTUALLY TRACK SEWD INTO MO AND WCNTRL IL LATE
TNGT THEN DSIPT AS IT MOVES THRU ERN MO/SW IL EARLY ON FRI MRNG.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.

     HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR ST. LOUIS CITY.

IL...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR MADISON IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 13, 3:21 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
321 PM CDT THU JUL 13 2006

ILZ100-101-MOZ061-063-141200-
MADISON IL-ST. CHARLES-ST. CLAIR IL-ST. LOUIS-
321 PM CDT THU JUL 13 2006

...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS AND EAST CENTRAL MISSOURI.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A FEW OF THE
STORMS COULD PRODUCE STRONG AND GUSTY WINDS OF 50 MPH OR
GREATER...LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING...AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY AS AN UPPER
LEVEL DISTURBANCE MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION.

WHILE THERE WILL BE A BRIEF RESPITE IN THE HOT WEATHER ON FRIDAY...
THE HEAT AND HUMIDITY WILL RETURN THIS WEEKEND AND CONTINUE THROUGH
THE MIDDLE OF NEXT WEEK. HIGH TEMPERATURES DURING MUCH OF THIS PERIOD
WILL AVERAGE IN THE MIDDLE 90S. SUNDAY AND MONDAY LOOK ESPECIALLY
HOT WITH HIGHS IN THE UPPER 90S. THESE EXPECTED HIGH TEMPERATURES
COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN AFTERNOON HEAT
INDEX VALUES BETWEEN 105 AND 110 DEGREES FOR AN EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

MOZ064-141200-
ST. LOUIS CITY-
321 PM CDT THU JUL 13 2006

...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...
...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSOURI.

.DAY ONE...TONIGHT

A HEAT ADVISORY IS IN EFFECT THIS EVENING FOR THE CITY OF ST.
LOUIS AS TEMPERATURES IN THE MIDDLE 90S WILL COMBINE WITH THE
HUMID CONDITIONS TO CREATE HEAT INDICES AROUND 105 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A FEW OF THE
STORMS COULD PRODUCE STRONG AND GUSTY WINDS OF 50 MPH OR
GREATER...LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING...AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY AS AN UPPER
LEVEL DISTURBANCE MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION.

WHILE THERE WILL BE A BRIEF RESPITE IN THE HOT WEATHER ON FRIDAY...
THE HEAT AND HUMIDITY WILL RETURN THIS WEEKEND AND CONTINUE THROUGH
THE MIDDLE OF NEXT WEEK. HIGH TEMPERATURES DURING MUCH OF THIS PERIOD
WILL AVERAGE IN THE MIDDLE 90S. SUNDAY AND MONDAY LOOK ESPECIALLY
HOT WITH HIGHS IN THE UPPER 90S. THESE EXPECTED HIGH TEMPERATURES
COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN AFTERNOON HEAT
INDEX VALUES BETWEEN 105 AND 110 DEGREES FOR AN EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

ILZ058>060-064-065-069-070-074-079-095>099-102-MOZ018-019-026-027-
034>036-041-042-047>052-059-060-062-065-072>075-084-085-099-
141200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON-
WASHINGTON IL-
321 PM CDT THU JUL 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A FEW OF THE
STORMS COULD PRODUCE STRONG AND GUSTY WINDS OF 50 MPH OR
GREATER...LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING...AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY AS AN UPPER
LEVEL DISTURBANCE MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION.

HEAT AND HUMIDITY WILL RETURN THIS WEEKEND AND CONTINUE THROUGH
THE MIDDLE OF NEXT WEEK. HIGH TEMPERATURES DURING MUCH OF THIS
PERIOD WILL AVERAGE IN THE MIDDLE 90S. SUNDAY AND MONDAY LOOK
ESPECIALLY HOT WITH HIGHS IN THE UPPER 90S. THESE EXPECTED HIGH
TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN
AFTERNOON HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES FOR AN
EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Local storm report, Jul 13, 3:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
302 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     DOWNBURST        FARMINGTON              37.78N 90.43W
07/13/2006                   ST. FRANCOIS       MO   LAW ENFORCEMENT

            LARGE TREE LIMBS AND TREES DOWN NEAR D AND O 2 MILES
            NORTH OF FARMINGTON MO

&&

RPRZYBYLINSKI
Local storm report, Jul 13, 3:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     DOWNBURST        PARK HILLS              37.85N 90.53W
07/13/2006                   ST. FRANCOIS       MO   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN IN THE PARK HILLS AREA.

&&

RPRZYBYLINSKI
Local storm report, Jul 13, 3:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             PACIFIC                 38.48N 90.75W
07/13/2006  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN PACIFIC MO BY SEVERE WEATHER
            SPOTTER

&&

RPRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:40 AM CDTHeat AdvisoryLSXCity of Saint Louis7 hr
Jul 13, 2:09 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois51 min
Jul 13, 2:50 PM CDTSevere Thunderstorm WarningLSXJefferson, Washington40 min
Jul 13, 3:09 PM CDTExcessive Heat WatchLSXSaint Charles, Saint Louis, City of Saint Louis13 hr
Jul 13, 3:19 PM CDTSevere Thunderstorm WarningLSXFranklin41 min
Jul 13, 3:42 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Shelby63 min
Jul 13, 4:10 PM CDTSevere Thunderstorm WarningLSXCallaway50 min
Jul 13, 4:26 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone49 min
Jul 13, 4:46 PM CDTSevere Thunderstorm WarningLSXLewis, Marion44 min
Jul 13, 4:54 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren51 min
Jul 13, 5:22 PM CDTSevere Thunderstorm WarningLSXMontgomery38 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningLSXCallaway50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.